Zobrazeno 1 - 10
of 41
pro vyhledávání: '"Li-juan Ge"'
Akademický článek
Tento výsledek nelze pro nepřihlášené uživatele zobrazit.
K zobrazení výsledku je třeba se přihlásit.
K zobrazení výsledku je třeba se přihlásit.
Autor:
Shi-Qi, Chen, Li-Juan, Ge, Guo-Qing, Chen, Wen-Juan, He, Juan-Juan, Guo, Yan, Li, Lin, Shi, Yan-Li, Cheng
Publikováno v:
Transl Pediatr
BACKGROUND: It is reported that the incidence of language development disorder in children at the age of 2 is as high as 17.0%. Timely discovery of the high-risk factors of language development disorder in children and early intervention can greatly
Autor:
Xiong Pan, Ting-fei Deng, Lin Zhang, Li-juan Ge, Liang-qun Li, Li-shou Yang, Ming Gao, Jia-fu Cao, Fu-xiao Wei, Xiao-lan Liu, Yan-fang Yan, null Juan-Yang, Xiao-sheng Yang
Publikováno v:
Waste and Biomass Valorization.
Autor:
Li-Juan Ge, Li Ge
Publikováno v:
Optik. 127:11070-11074
On the basis of analyzing the characteristics of time series data, we propose a feature extraction method of time series classification combining wavelet, fractal and statistic methods. First of all, the original time series is de-noised by using wav
Autor:
Da, Chen, Chun-Lan, Ma, Gao-Yuan, Chen, Cheng-Min, Dai, Ling-Jun, Gu, Li-Juan, Ge, San-Huang, Ke, Rong, Wu
Publikováno v:
Optics express. 24(26)
SrTcO
Publikováno v:
Advanced Materials Research. :1312-1315
This paper mainly analyzes the causes of a 10KV line and 2nd transformer circuit breaker tripping, also analyzes the action mechanism of the relay protection. Because of the permanent phase fault at the head of the line, instantaneous over-current pr
Publikováno v:
Optik. 122:749-753
Both azimuthally and radially polarized vortex solitons are investigated to be able to exist in highly nonlocal nonlinear media. We get exactly analytical solutions of azimuthally polarized vortex solitons with only polarization singularities and rad
Publikováno v:
Physical Review A. 83
We study the instability suppression of vector-necklace-ring soliton clusters carrying zero, integer, and fractional angular momentums in nonlocal nonlinear media with an arbitrary degree of nonlocality. We show that the combination of nonlocality an
Publikováno v:
Zhonghua er ke za zhi = Chinese journal of pediatrics. 46(10)
Autor:
Pan, Xiong, Deng, Ting-fei, Li, Liang-qun, Yang, Li-shou, Gao, Ming, Yan, Yan-fang, Peng, Mei, Juan-Yang, Liu, Song, Ge, Li-juan, Yang, Xiao-sheng
Publikováno v:
Waste & Biomass Valorization; Dec2024, Vol. 15 Issue 12, p7009-7015, 7p